# SDR AALA20150226006

- Difficulty date: February 25, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 47,325 hours, 19,179 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED AT DESTINATION LOCATION.  LANDING UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  TE FLAPS DID NOT AGREE WITH FLAP HANDLE.  LOWERED TO 15 WITH ALTERNATE FLAP SWITCH.  ATTEMPTED TO LOWER FLAPS NORMALLY AT GEAR DOWN 170 KTS.  FLAPS STAYED AT 5 DEGREES.  COULD NOT FIND ANY FAULTS.  FLAPS ARE OPERATING IAW AMM OPERATIONAL CHECKS.  REPLACED THE HYD TE BYPASS VLV, PRECAUTIONARY, IAW AMM 27-51-02.  SYS CHECKED NORMAL.
